MAUDE Adverse Event Report: VYAIRE MEDICAL 3100 HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100 HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 766897
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported the suspect bellows water trap component item (b)(4) is available for analysis and a return good authorization (rga) has been issued.At this time, vyaire medical has not received the suspect bellows water trap component for evaluation.In the event that the device is received for evaluation or additional information is received, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported a low mean airway pressure setting, while in patient use on an oscillator device.The customer reported trouble shooting and found the bellows water trap (b)(4) consumable item, was leaking water from the drain component.The customer stated the patient was placed on an alternate device and no patient compromise was associated with this event.

Brand Name
3100 HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8348313
Report Number2021710-2019-09892
Device Sequence Number13920043
Product Code LSZ
UDI-Device Identifier20846446003403
UDI-Public(01)20846446003403
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number766897
Device Catalogue Number766897
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;